MathSciNet Relay Station
MathSciNet bibliographic data
MR866344 60J65 (60G17)
Le Gall, Jean-François Sur la saucisse de Wiener et les points multiples du mouvement brownien. (French) [Wiener sausages and multiple points in Brownian motion] Ann. Probab. 14 (1986), no. 4, 1219–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement